A characterization for congruence semi-distributivity

  • Gábor Czédli
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1004)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. Czédli, A Mal'cev type condition for the semi-distributivity of congruence lattices, Acta Sci. Math., 43 (1981), 267–272.MathSciNetMATHGoogle Scholar
  2. [2]
    A. Day, Polin's non-modular congruence variety — corrigendum, manuscript.Google Scholar
  3. [3]
    A. Day and Ralph Freese, A characterization of identities implying congruence modularity I, Cand. J. Math., 32 (1980), 1140–1167.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    B. Jónsson, Congruence varieties, Algebra Universalis, 10 (1980), 355–394.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    B. Jónsson and I. Rival, Lattice varieties covering the smallest non-modular variety, Pacific J. Math., 82 (1979), 463–478.MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    J.B. Nation, Varieties whose congruences satisfy lattice identities, Ph. D. Thesis, Pasadena (California), 1973.Google Scholar
  7. [7]
    W. Neumann, On Mal'cev conditions, J. Austral. Math. Soc., 17, 376–384.Google Scholar
  8. [8]
    D. Papert, Congruence relations in semilattices, London Math. Soc., 39 (1964), 723–729.MathSciNetCrossRefMATHGoogle Scholar
  9. [9]
    A. F. Pixley, Local Mal'cev conditions, Canad. Math. Bull., 15 (1972), 559–568.MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    W. Taylor, Characterizing Mal'cev conditions, Algebra Universalis 3 (1973), 351–397.MathSciNetCrossRefMATHGoogle Scholar
  11. [11]
    R. Wille, Kongruenzklassengeometrien, Springer-Verlag Lecture Notes in Math., 113, Berlin-Heidelberg-New York, 1970.Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Gábor Czédli
    • 1
  1. 1.JATE, Bolyai Institute SzegedHungary

Personalised recommendations